# SDR C2XA02BT085

- Difficulty date: December 21, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- Aircraft time: 10,553 hours, 7,711 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Handle
- Part number: 3631101007
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

EWR---CO3418, CREW REPORTED , "AFTER TAKEOFF, GEAR GOT STUCK INTRANSIT. RECYCLED GEAR LEVER, GEAR WOULD NOT GO UP. GEAR SELECTOR RETURNED TO GEAR DOWN AND AIR RETURNED BACK TO NEWARK".  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL LEVER IAW EMB145 MM #32-32-02. OPS.CHECKED OF LANDING GEAR SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.
